# SDR HNAA20170918317

- Difficulty date: September 16, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 67,797 hours, 76,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FUSELAGE MOUNTED EMERGENCY LIGHTS INOPERATIVE.   R & R THE POWER SUPPLY AND BATTERY AT 3351-PS3 IAW AMM 33-51-00.
